# SDR R61A201712010900

- Difficulty date: December 1, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: R61A
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 27,945 hours, 21,759 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX CHECK, LEFT SEAT TRACK AT FRAME 12-20 HAS CORROSION. REMOVED AND REPLACED SEAT TRACK AS REQUIRED SRM 51-41-01,51-41-0251-41-43-05, 51-53-04.
